Finite abundant semigroups in which the idempotents form a subsemigroup

Fountain, J. and Gomes, G.M.S. (2006) Finite abundant semigroups in which the idempotents form a subsemigroup. Journal of Algebra, 295 (2). pp. 303-313. ISSN 0021-8693

Abstract

Metadata

Authors/Creators:
  • Fountain, J.
  • Gomes, G.M.S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 07 May 2009 14:01
Last Modified: 07 May 2009 14:01
Published Version: http://dx.doi.org/10.1016/j.jalgebra.2005.http://d...
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: https://doi.org/10.1016/j.jalgebra.2005.10.033

Share / Export

Statistics